# SDR USAASB96086

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Part number: 6042H145
- Condition: Failed
- Location: Behind P6 Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1886 - ORF - AT 19,000, THERE WAS AN ACRID, ELECTRICAL ODOR, WITH VERY LIGHT SMOKE, LASTED 3 MINUTES.  DIVERTED TO ORF.  MX FOUND R-61 RELAY AT L1 TERMINAL BURNED FOR NR 1 GALLEY.  REPLACED R-61 RELAY AND L1 TERMINAL END.  OPS CHECKS NORMAL.  (M)
